Will Z-Pak effect the medication I am on. Seroquel, Lamictal and Buspar
I'm not sure what you mean by Z-Pak??? As far as buspar, I can tell you from my own experience as well as others that this drug is completely useless. I took it for 2 years even though it wasn't helping and only made me feel 'out of touch'. It wasn't until I changed doctors that we tried something else and it was like night and day. I would really check into that with your doctor, if there isn't something else available for you. Lamictal is a lifesaver, and if your system can handle it (no rashes, etc), then please give it a try and time to work. Seroquel only made me more anxious, but I do know of several people who it has worked well for. Hope this helps - whoever makes buspar I would like to see their studies of effectiveness!
Z-pack is an antibiotic and I wouldn't think that would affect any of your psych meds, the only thing I have ever heard of antibiotic affecting is the effectiveness of birth control pills. My doctor is in his 80's (not kidding!) and I haven't even heard of Lamictal, but glad to hear of it now. I am on Xanax and I have developed a tolerance to it and it doesn't work as well as it used to. My doctor says there is nothing else he can give me. I agree with the other person who answered about the Buspar-WORTHLESS! I take Seroquel at 25 or 50 mgs. as a 'sleeper' as my 80 year old doctor calls it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2009 • 5 answers
Posted 9 Jan 2010 • 1 answer
I was prescribed Seroquel 4-5 months ago. I can't seem to get up farther than 50-75 mgs. without too
Posted 10 Jan 2012 • 3 answers
Posted 16 Jun 2014 • 2 answers
Posted 10 Jan 2017 • 2 answers